See Alike in...

Alike App

Browser

Zebragirl

440d

Hi! So I'm in the diagnostic process of hEDS. I 100% k ow I have it but it's a matter of finding the right doctor who is knowledgeable and updated on it. But I'm thinking I have POTS too. my heart rate when sitting relaxed is 50s and 60s and max 70s. When I stand (and walk a little but not exercising) my HR will go up to the 100 and 110s usually and when I have to stand for a while it goes to 120s 130s and 140s. The other day I got my period and just getting out of bed made me go to 172bpm. And this all makes me super dizzy and I get headaches in weird places like above the eyebrows and back of the head. Should I wait for my next Dr's appointment to bring it up or should I see a cardiologist? Thanks in advance

Top reply
    • Zebragirl

      440d

      @MelodyDarling ok, thanks!

    • Alistrange

      440d

      I would go to doctors with an emergency appointment thats not good.

    • MelodyDarling

      440d

      From my experience with POTS, its easier to see a cardiologist with a referral from your usual/family doctor. You should probably bring it up to them

      • Zebragirl

        440d

        @MelodyDarling ok, thanks!

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Alike health

It's definitely worth discussing your symptoms with your doctor at your next appointment. They may recommend seeing a cardiologist for further evaluation, especially considering the significant increase in heart rate and associated symptoms you're experiencing.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion